MAUDE Adverse Event Report: STRYKER SPINE-US OASYS 3.5 X 26MM PA SCREW SMOOTH SHANK; POSTERIOR CERVICAL SCREW SYSTEM

STRYKER SPINE-US OASYS 3.5 X 26MM PA SCREW SMOOTH SHANK; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 48556326
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 4 days post-operatively the head of an oasys smooth shank polyaxial screw had separated from the shank.The screw was removed during a revision surgery which lasted 3 hours.
 
Additional Manufacturer Narrative
Corrected data: d6a, d6b.Additional data: d4 , h4.
 
Event or Problem Description

Brand Name
OASYS 3.5 X 26MM PA SCREW SMOOTH SHANK
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16968677
Report Number0009617544-2023-00030
Device Sequence Number5492022
Product Code NKG
UDI-Device Identifier07613327067606
UDI-Public07613327067606
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48556326
Device Catalogue Number48556326
Device Lot Number059898
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2023
Supplement Date Received by Manufacturer09/29/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale